| Model Number |
PRD-SC30-200 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
Event or Problem Description
The stealth 360 peripheral orbital atherectomy device (oad) was used in calcified anastomoses of the femoral - femoral graft.The oad became stuck along with the viperwire advance guide wire.The oad and wire were successfully removed by pulling out the sheath with the device.The tip had fractured and was successfully snared.All components were successfully removed from the patient.The patient was stable.